Synthetic pot causing bleeding from eyes, ears and elsewhere

Emergency rooms in Illinois are noticing a spike in synthetic pot users suffering from “severe bleeding,” and state health officials are warning the public to remain vigilant.

The Illinois Department of Health (IDPH) issued a statement on Wednesday announcing that at least six people in northeastern Illinois had been hospitalized after using the man-made substance — also known as “fake weed,” “K2” or “spice.” On Friday, the number of cases climbed to 32, the health department reported….

“Despite the perception that synthetic cannabinoids are safe and a legal alternative to marijuana, many are illegal and can cause severe illness,” IDPH Director Nirav D. Shah said in a statement earlier this week. “The recent cases of severe bleeding are evidence of the harm synthetic cannabinoids can cause.”

…Users have reported a wide range of symptoms, from bleeding gums and bloody noses to blood in the urine. Women who are menstruating have also experienced a higher than average flow. Bleeding from the eyes and ears is also possible after use, IDPH said.

Read More at Fox News

Leave a Reply